Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 14 Algebraic geometry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Number of items at this level: 44.

Article

Bahri, Anthony and Franz, Matthias and Ray, Nigel (2007) The equivariant cohomology of weighted projective spaces. arXiv:0708.1581. (Unpublished)

Belavin, A. A. and Odesskii, A. V. and Usmanov, R. A. (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

Braden, H. W. and Gorsky, A. and Odesskii, A. and Rubtsov, V. (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

Buchstaber, V. and Panov, T. and Ray, N. (2007) Spaces of polytopes and cobordism of quasitoric manifolds. Moscow Mathematical Journal, 7 (2). pp. 219-242. ISSN 1609-4514

Buchstaber, Victor and Leykin, Dmitry (2005) Hyperelliptic Addition Law. Journal of Nonlinear Mathematical Physics, 12 (1). pp. 106-123. ISSN 1402-9251

Cassou-Noguès, Ph. and Erez, B. and Taylor, M.J. (2007) Twists of symmetric bundles. Proceedings of the London Mathematical Society. ISSN 1460-244x (Unpublished)

Chekhov, Leonid and Mazzocco, Marta (2011) Isomonodromic deformations and twisted Yangians arising in Teichmüller theory. Advances in Mathematics. ISSN 0001-8708 (In Press)

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2007) Cubic structures, equivariant Euler characteristics and lattices of modular form. Annals of Mathematics. ISSN 0003-486x (Unpublished)

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2007) Pfaffians, the G-Signature Theorem and Galois Hodge Discriminants. Compositio Mathematica, 143 (5). pp. 1213-1254. ISSN 0010-437X

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2002) $\varepsilon$-constants and equivariant Arakelov-Euler characteristics. Annales Scientifiques De L'Ecole Normales Superieure, 35 (3). pp. 307-352. ISSN 0012-9593

Gillibert, Jean (2007) Invariants de classes: examples de non-annulation en dimension supérieure. Mathematische Annalen. ISSN 1432-1807

Gillibert, Jean (2005) Invariants de classes: le cas semi-stable. Compositio Mathematica, 141 (4). pp. 887-901. ISSN 0010-473X

Gillibert, Jean (2006) Variétés abéliennes et invariants arithmétiques. Annals de l'Institut Fourier, 56. pp. 277-297. ISSN 0373-0956

Ginzburg, V and Gordon, I G and Stafford, J T (2009) Dierential operators and Cherednik algebras. Selecta Math., 14. pp. 629-666. ISSN 1022-1824

Gordon, I. and Stafford, J. T. (2006) Rational Cherednik algebras and Hilbert schemes. II: representations and sheaves. Duke Mathematical Journal, 132 (1). pp. 73-135. ISSN 0012-7094

Gordon, I. and Stafford, J.T. (2005) Rational Cherednik algebras and Hilbert schemes. Advances in Mathematics, 198 (1). pp. 222-274. ISSN 0001-8708

Harada, Megumi and Holm, Tara and Ray, Nigel and Williams, Gareth (2013) The equivariant K-theory and cobordism rings of divisive weighted projective spaces. Tohoku Mathematical Journal. (In Press)

Keeler, D. S. and Rogalski, D. and Stafford, J. T. (2005) Naïve noncommutative blowing up. Duke Mathematical Journal, 126 (3). pp. 491-546. ISSN 0012-7094

Montaldi, James (1993) Multiplicities of Critical Points of Invariant Functions. Matematica Contempor ˆanea, 5. pp. 93-135.

Montaldi, James and van Straten, Duco (1993) Quotient spaces and critical points of invariant functions for C*-actions. J. reine angew. Math., 437. pp. 55-99. ISSN 0075-4102

Nevins, T.A. and Stafford, J.T. (2006) Sklyanin algebras and Hilbert schemes of points. Advances in Mathematics, 210 (2). pp. 405-478. ISSN 0001-8708

Odesskii, A. V. (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

Odesskii, A. V. and Sokolov, V. V. (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

Odesskii, Alexander and Sokolov, Vladimir (2006) Algebraic structures connected with pairs of compatible associative algebras. International Mathematics Research Notices, 2006. pp. 1-35. ISSN 1073-7928

Odesskii, Alexander and Sokolov, Vladimir (2007) Pairs of compatible associative algebras, classical Yang-Baxter and quiver representations. Communications in Mathematical Physics. pp. 1-17. ISSN 1432-0916

Prest, Mike and Puninskaya, Vera and Ralph, Alexandra (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). pp. 1187-1200. ISSN 0022-4812

Rogalski, D. and Stafford, J T (2009) A class of noncommutative projective surfaces. Proc London Math Soc, 99. pp. 100-144. ISSN 1749-9097

Rolin, J.-P. and Speissegger, P. and Wilkie, A. J. (2003) Quasianalytic Denjoy-Carleman classes and o-minimality. Journal of the American Mathematical Society, 16 (4). pp. 751-777. ISSN 1088-6834

MIMS Preprint

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2017) On the spectra of finite type algebras. [MIMS Preprint]

Aubert, Anne-Marie and Baum, Paul and Plymen, Roger and Solleveld, Maarten (2017) On the spectra of finite type algebras. [MIMS Preprint]

Borovik, Alexandre and Cohen, Arjeh (2008) On varieties of representations of finite groups. [MIMS Preprint]

Buchstaber, Victor and Leykin, Dmitry (2006) The problem of differentiation of an Abelian function over its parameters. [MIMS Preprint]

Buchstaber, Victor and Leykin, Dmitry (2006) The problem of differentiation of an Abelian function over its parameters. [MIMS Preprint]

Estrada, Sergio and Guil Asensio, Pedro A. and Prest, Mike and Trlifaj, Jan (2009) Model category structures arising from Drinfeld vector bundles. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Reconstructing projective schemes from Serre subcategories. [MIMS Preprint]

Jones, Gareth and Speissegger, Patrick (2011) Generating the Pfaffian closure with total Pfaffian functions. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) Locally Finitely Presented Categories of Sheaves of Modules. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) On sheafification of modules. [MIMS Preprint]

Rogalski, D. and Stafford, J T (2007) A class of noncommutative projective surfaces. [MIMS Preprint]

Schwartz, Niels and Tressl, Marcus (2008) Elementary properties of minimal and maximal points in Zariski spectra. [MIMS Preprint]

Tressl, Marcus (2011) Non-axiomatizability of real spectra in L<sub>&infin;&lambda;</sub>. [MIMS Preprint]

Conference or Workshop Item

Buchstaber, Victor M. and Leykin, Dmitry (2005) Krichever-Novikov continuous basis for plane algebraic curves. In: Singularities seminar, 12 Dec 2005, Department of Mathematics Sciences, University of Liverpool. (Unpublished)

This list was generated on Wed Nov 21 01:00:27 2018 GMT.